The Open UniversitySkip to content
 

Relativistic chemical shielding: formally exact solutions for one-electron atoms of maximum total angular momentum for any principal quantum number

Moore, E. A. (1999). Relativistic chemical shielding: formally exact solutions for one-electron atoms of maximum total angular momentum for any principal quantum number. Molecular Physics, 97(3) pp. 375–380.

DOI (Digital Object Identifier) Link: https://doi.org/10.1080/00268979909482838
Google Scholar: Look up in Google Scholar

Abstract

Analytical solutions have been derived for the chemical shieding of one-electron atoms in states of maximum total angular momentum (j = n -1/2). The variation of terms connecting states of different angular momentum is discussed as a function of the quantum numbers, k(= n), j and m the magnetic quantum number, and of Z, the atomic number.

Item Type: Journal Item
Copyright Holders: 1999 Taylor and Francis
ISSN: 1362-3028
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Life, Health and Chemical Sciences
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Research Group: Physics
Item ID: 51640
Depositing User: Elaine Moore
Date Deposited: 21 May 2018 10:55
Last Modified: 07 Dec 2018 10:58
URI: http://oro.open.ac.uk/id/eprint/51640
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU